CASIA OpenIR  > 09年以前成果
Determinative vertices of interval family with Omega(theta)-stability
Wang, ZZ; Wang, L; Yu, WS
2002-02-15
发表期刊JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
卷号266期号:2页码:321-332
文章类型Article
摘要In this article, we pay attention to the stability of interval polynomials with regard to the Omega(theta) region. An analysis on how to generate the finite set, whose stability implies robust stability of the entire family, is given. Those results are intuitive and convenient to operate. (C) 2002 Elsevier Science (USA).
关键词Interval Family Omega(Theta)-stability Generator Permutation Of Vector
WOS标题词Science & Technology ; Physical Sciences
关键词[WOS]LEFT-SECTOR ; POLYNOMIALS ; STABILITY ; MATRICES ; THEOREM ; SYSTEMS
收录类别SCI
语种英语
WOS研究方向Mathematics
WOS类目Mathematics, Applied ; Mathematics
WOS记录号WOS:000173914000005
引用统计
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/9857
专题09年以前成果
作者单位1.Peking Univ, Dept Engn Sci & Mech, Beijing 100871, Peoples R China
2.Chinese Acad Sci, Inst Automat, Beijing 100080, Peoples R China
推荐引用方式
GB/T 7714
Wang, ZZ,Wang, L,Yu, WS. Determinative vertices of interval family with Omega(theta)-stability[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2002,266(2):321-332.
APA Wang, ZZ,Wang, L,&Yu, WS.(2002).Determinative vertices of interval family with Omega(theta)-stability.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,266(2),321-332.
MLA Wang, ZZ,et al."Determinative vertices of interval family with Omega(theta)-stability".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 266.2(2002):321-332.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Wang, ZZ]的文章
[Wang, L]的文章
[Yu, WS]的文章
百度学术
百度学术中相似的文章
[Wang, ZZ]的文章
[Wang, L]的文章
[Yu, WS]的文章
必应学术
必应学术中相似的文章
[Wang, ZZ]的文章
[Wang, L]的文章
[Yu, WS]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。